Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2011, 9:29 PM EDT for Sussex County, Delaware. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2011, 9:29 PM EDT (01:29 UTC)
- Expired
- May 19, 2011, 10:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 25 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
685
WWUS81 KPHI 200129
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT THU MAY 19 2011
DEZ003-004-200230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
929 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN...GUMBORO AROUND 945
PM...MILLSBORO...DAGSBORO AROUND 1000 PM...LONG NECK...MILLVILLE
AROUND 1015 PM...DEWEY BEACH AND REHOBOTH BEACH AROUND 1030 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM MAY PRODUCE SMALL HAIL.
LAT...LON 3847 7569 3865 7570 3884 7521 3880 7516
3879 7511 3881 7509 3880 7507 3874 7507
3865 7505 3863 7506 3860 7504 3845 7504
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 8:28 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 19, 8:28 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT THU MAY 19 2011
.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MID LEVEL LOW WAS LOCATED OVER NORTH CENTRAL MARYLAND AROUND
800 PM, THE FEATURE IS EXPECTED TO PASS OVER THE PHILADELPHIA
METROPOLITAN AREA SHORTLY AFTER MIDNIGHT BEFORE MOVING UP TOWARD
NEW YORK CITY BY DAYBREAK.
BASED ON A LARGE SCALE CIRCULATION EVIDENT IN THE RADAR IMAGERY
AND ON SURFACE OBSERVATIONS, A SURFACE LOW WAS LOCATED OVER SALEM
COUNTY THIS EVENING. THE LOW IS FORECAST TO LIFT SLOWLY NORTHWARD,
REACHING NORTHERN NEW JERSEY LATE TONIGHT.
SEVERE THUNDERSTORM WATCH 307 WAS ALLOWED TO EXPIRE AT 800 PM.
WITH THE LOSS OF DAYTIME HEATING, THE THUNDERSTORM ACTIVITY WAS
DIMINISHING. HOWEVER, SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL CONTINUE IN OUR REGION OVERNIGHT.
TEMPERATURES SHOULD BE MOSTLY IN THE 50S LATE TONIGHT IN EASTERN
PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY
UPR LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.
AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO
EXTEND OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER
THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK.
A MID LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE
MIDDLE PART OF THE COUNTRY DURING THE MID WEEK PERIOD.
AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON
SUNDAY NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT
CHANCE POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY,
WITH DRY WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING
INTO OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW
CHANCE OR SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY
ACROSS OUR NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS
SOUTHWARD FOR THURSDAY IN ASSOCIATION WITH THE FRONT.
WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL
TEMPERATURES ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH
AN INCREASE IN HUMIDITY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
AFFECT OUR REGION TONIGHT, AS LOW PRESSURE AT THE SURFACE AND
ALOFT PASSES OVER OUR REGION. UNTIL ABOUT 0600Z, IT APPEARS AS
THOUGH CONDITIONS WILL BE VFR OUTSIDE OF ANY PRECIPITATION.
WITH A FAIR AMOUNT OF LOW LEVEL MOISTURE, VISIBILITY VALUES MAY
DROP INTO THE MVFR RANGE FOR LATE TONIGHT AND EARLY FRIDAY
MORNING.
MAINLY VFR CONDITIONS ARE ANTICIPATED FOR FRIDAY. HOWEVER,
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT OUR
REGION AND THEY MAY REDUCE CEILING AND VISIBILITY VALUES AT TIMES.
THE WIND SHOULD BEGIN TO FAVOR A WESTERLY DIRECTION, ESPECIALLY
ON FRIDAY, WITH SPEEDS GENERALLY LESS THAN 10 KNOTS.
OUTLOOK...
A RELATIVELY TRANQUIL PERIOD IS FORECAST FROM FRIDAY NIGHT
THROUGH TUESDAY. HIGH PRESSURE IS EXPECTED OVER THE WEEKEND. A
WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY NIGHT INTO EARLY
MONDAY AND IT COULD BRING SOME LIGHT RAIN ALONG WITH REDUCED
CEILING AND VISIBILITY VALUES. HIGH PRESSURE SHOULD REGAIN ITS
INFLUENCE OVER OUR REGION FOR MONDAY AFTERNOON INTO TUESDAY.
&&
.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM
S TO N DURING THE NIGHT. TIMING BELOW 5 FT AT 44009 NEAR 02Z.
TIMING ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.
NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS
IN THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.
NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.
&&
.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN.
ADDITIONALLY, SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME
FLASH FLOODING IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH
THE EVENING HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE
WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH.
&&
.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG
SURGE DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR
TONIGHTS HIGH TIDE CYCLE.
THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF
NOT. CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A
WIDE AREA TONIGHT...THEREFORE CFS. THIS MIGHT BE UPGRADED LATER
BUT FOR NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE
MINOR EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN
80 PERCENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
FOR ANZ450>453.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THIS
EVENING FOR ANZ454-455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, May 19, 8:05 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 805 PM EDT THU MAY 19 2011 NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-202100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-202100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-202100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 805 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-202100- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 805 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-202100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 6:53 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT THU MAY 19 2011
DEZ003-MDZ020-200000-
CAROLINE MD-INLAND SUSSEX DE-
653 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND SUSSEX
COUNTIES...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 710 PM...SEAFORD...
BLADES AROUND 715 PM...BRIDGEVILLE AROUND 725 PM...GREENWOOD AROUND
730 PM...SYCAMORE AROUND 735 PM AND GEORGETOWN AROUND 800 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3865 7572 3867 7576 3867 7580 3869 7583
3870 7587 3891 7537 3862 7523 3856 7572
POSpecial weather statement, May 19, 7:50 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAY 19 2011
NJZ018-019-027-PAZ069-071-200045-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
750 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDEN TO 11 MILES
SOUTHEAST OF CAMDEN TO 19 MILES NORTHEAST OF VINELAND...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PHILADELPHIA...
GREENTREE...PENNSAUKEN...MARLTON AROUND 755 PM...WISSINOMING...MOUNT
LAUREL...RAMBLEWOOD...PALMYRA AROUND 800 PM...HOLMESBURG AND TACONY
AROUND 805 PM.
GUSTY WINDS WILL ACCOMPANY THESE STORMS ALONG WITH HEAVY RAIN THAT
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
LAT...LON 3993 7451 3970 7478 3978 7501 4000 7521
4005 7514 4005 7512 4010 7507 4013 7502
4014 7503 4025 7489 4014 7471
ROBERTSONSpecial weather statement, May 19, 8:36 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 PM EDT THU MAY 19 2011
NJZ022-025-027-200130-
ATLANTIC NJ-COASTAL ATLANTIC NJ-SOUTHEASTERN BURLINGTON NJ-
836 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND BURLINGTON
COUNTIES...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ACROSS ATLANTIC AND SOUTHERN BURLINGTON
COUNTIES. THEY WERE MOVING NORTHEAST AT AROUND 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL PRODUCE SMALL HAIL.
LAT...LON 3937 7440 3935 7441 3929 7452 3930 7458
3953 7491 3992 7448 3976 7439 3959 7439
3955 7442 3949 7438 3949 7432 3946 7429
POLocal storm report, May 19, 9:08 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM WATER SPOUT CHESTERTOWN 39.22N 76.07W
05/19/2011 KENT MD PUBLIC
WATERSPOUT REPORTED NEAR THE KENT SCHOOL
1232 PM TSTM WND DMG CHURCH HILL 39.14N 75.98W
05/19/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
UNION CHURCH ROAD
0206 PM HAIL SMYRNA 39.30N 75.61W
05/19/2011 M0.75 INCH KENT DE TRAINED SPOTTER
0220 PM HAIL GLASGOW 39.60N 75.75W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0230 PM HAIL OLEY 40.39N 75.79W
05/19/2011 M1.00 INCH BERKS PA TRAINED SPOTTER
0314 PM HAIL BREINIGSVILLE 40.54N 75.63W
05/19/2011 M0.50 INCH LEHIGH PA TRAINED SPOTTER
0320 PM HAIL FOGELSVILLE 40.58N 75.63W
05/19/2011 M0.25 INCH LEHIGH PA TRAINED SPOTTER
0354 PM HAIL 1 N PHILADELPHIA 39.97N 75.16W
05/19/2011 M0.25 INCH PHILADELPHIA PA TRAINED SPOTTER
PEA SIZED HAIL REPORTED AT BROAD STREET.
0410 PM HAIL FORKS TWP 40.73N 75.22W
05/19/2011 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
0417 PM FLASH FLOOD LOWER MOUNT BETHEL TWP 40.80N 75.17W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.
0425 PM HAIL WOODBINE 39.23N 74.81W
05/19/2011 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0452 PM HAIL WORTON 39.27N 76.09W
05/19/2011 M0.25 INCH KENT MD TRAINED SPOTTER
0502 PM FLASH FLOOD PLAINFIELD TWP 40.81N 75.26W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
PA 115 CLOSED DUE TO FLOODING
0504 PM FUNNEL CLOUD QUAKER NECK LANDING 39.13N 76.10W
05/19/2011 KENT MD EMERGENCY MNGR
FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.
0520 PM FLASH FLOOD STROUD TWP 40.96N 75.21W
05/19/2011 MONROE PA TRAINED SPOTTER
WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
AND PA 33.
0548 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 E0.25 INCH NEW CASTLE DE PUBLIC
0554 PM FLASH FLOOD WASHINGTON TWP 40.83N 75.20W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
BRIDGE WASHED OUT DUE TO FLOODING AT CEDAR RD AND
RICHMOND RD
0602 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100149 PHI1100150 PHI1100153
PHI1100151
IOVINOSpecial weather statement, May 19, 9:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT THU MAY 19 2011
NJZ013-014-020-026-200300-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
926 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW THUNDERSTORMS ALONG THE BURLINGTON OCEAN COUNTY LINE MOVING
NORTHEAST AT 20 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT
EASTERN OCEAN AND COASTAL MONMOUTH COUNTIES THROUGH 1100 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4027 7397 4014 7402 3983 7407 3975 7412
3977 7415 3977 7412 3980 7413 3982 7410
3991 7409 3978 7417 3972 7415 3973 7413
3969 7417 3960 7419 3951 7425 3950 7432
3991 7443 4008 7437 4037 7396
POSpecial weather statement, May 19, 9:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT THU MAY 19 2011
DEZ003-004-200230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
929 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN...GUMBORO AROUND 945
PM...MILLSBORO...DAGSBORO AROUND 1000 PM...LONG NECK...MILLVILLE
AROUND 1015 PM...DEWEY BEACH AND REHOBOTH BEACH AROUND 1030 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM MAY PRODUCE SMALL HAIL.
LAT...LON 3847 7569 3865 7570 3884 7521 3880 7516
3879 7511 3881 7509 3880 7507 3874 7507
3865 7505 3863 7506 3860 7504 3845 7504
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:36 PM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| May 19, 9:26 PM EDT | Special Weather Statement | PHI | Ocean | 94 min |
| May 19, 11:23 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| May 20, 2:07 AM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| May 20, 3:30 AM EDT | Flash Flood Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 15 hr |
| May 20, 11:59 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Monmouth | 46 min |
| May 20, 2:52 AM EDT | Special Weather Statement | PHI | Monroe | 53 min |
| May 20, 5:45 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| May 20, 6:40 PM EDT | Special Weather Statement | PHI | Monroe | 65 min |
| May 19, 10:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 61 min |
| May 19, 11:11 PM EDT | Special Weather Statement | PHI | Caroline | 64 min |
| May 19, 11:27 PM EDT | Special Weather Statement | PHI | Talbot | 63 min |
| May 19, 11:48 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.